# SDR CALA2023060501757

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 52,738 hours, 19,459 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L0DH
- Condition: Unknown
- Location: Wx Radar
- Part time: 68,214 hours, 19,766 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR FAIL MESSAGE IN FLIGHT NO WX RADAR AVAILABLE REMOVED AND REPLACED WX RADAR TRANSCEIVER, OPS CK GOOD REF AMM 34-43-41-000-801.  PARTS USED:  1200879,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1200879  SN OFF 9011 TRANSCEIVER, WX  OFF 99-3443-9-0007 9011 ON 99-3443-9-0007 8033
